# SDR UALA2011102405730

- Difficulty date: October 23, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 46,694 hours, 5,555 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78961
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP AT SEAT ROW 13AB.  RELAMPED, OPS GOOD.
